- April 21, 2013 at 1:36 am #103211
roxanneMemberTopics: 1Replies: 0
I started Candidase on March 3, 2 tabs per day, then 4 per day on March 19 til now. Feeling better but have noticed burst blood vessels in the corners of my eyes. Yesterday woke up with blown vessels covering half of one eye. Today is worse. Has anyone had this effect with Candidase, and what does it mean? Thx much!April 21, 2013 at 4:21 am #103216
mrs.candidaMemberTopics: 53Replies: 452
I have not had this problem. I just wanted to say ,incase no one replies, that I think it could be Candida. There’s no body aliment that I wouldn’t consider being a problem of candida. At this point, I’m amazed at some of the things it’s done inside my body, especially during die off. The symptom list is really much larger in reality.
That being said. Please go see a doctor if it’s serious. If not, you could always ease up on your regime (the anti fungals) and see if it clears up.April 21, 2013 at 6:45 am #103230
CheeseyMemberTopics: 37Replies: 245
I come as a relative newby to the world of candida from years of experience with an anxiety disorder. Accordingly, I think that at least some of the symptoms of candida come via stress. I see these symptoms as: candida -> stress (physical or emotional) -> symptoms. This is certainly not the case with some symptoms, however in the case of a burst blood vessel in the eye it could indeed be due to a stress reaction. Stress wreaks havoc with the body and will cause all manner of bizarre symptoms.
You do not need to have any particular mental or emotional stress (though a lot of people suffering from candida do). Rather the physical stress (i.e. the impact of your treatment on your endocrine system) may be the source of a number of your symptoms. The treatment of all stress reactions is the same: deliberate relaxation and avoidance of unnecessary stressors.
As Mrs. C mentioned, it might be a good idea to see a doctor if this doesn’t clear up shortly.
You must be logged in to reply to this topic.